# SDR NWAA094276305

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 87,073 hours, 10,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE FOUND DOOR 4 RIGHT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED M7922 POWER SUPPLY WITH BATTERY AND SECURED CONNECTIONS D11418P & D13637.  OPERATIONAL CHECKS GOOD.
